# SDR ASAA2025032356758

- Difficulty date: March 23, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 12,233 hours, 3,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT LENS COVER AT SEAT 16A MISSING. GROUNDED - YES. REPLACED LIGHT LENS COVER AS REQUIRED.
